# SDR UPS04443235

- Difficulty date: September 27, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 73,260 hours, 15,099 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD, NR 3 PYLON UNDER THE PREVIOUS REPAIRED CAP SKIN, CRACKED I/B OF UPPER LINK ATTACHMENT LUG AREA AS RED MARKED, NSTA 221 TO 221, WBL R470-R470.  SKIN CRACK ENG STOP HOLE DRILLED, NDT CONFIRM CRACK FREE AS PER CUSTOMER INFO NR 3 PYLON WAS PREVIOUSLY MODIFIED, NO FURTHER ACTION REQUIRED.
